MAUDE Adverse Event Report: MIO; UNO INSET II 46/6 SC1 BLUE MCAN

MIO; UNO INSET II 46/6 SC1 BLUE MCAN
Lot Number 6000281
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 6 of 6.
 
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the canada.On 17 apr 2024, it was reported that six out of ten infusion sets have failed to last less than a day due to leakage.Infusion sets have been in use for hours not for a complete day.The sets have been leaking out from the bottom that clips to the pump and the patient states the tubing did not come apart.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 46/6 SC1 BLUE MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19348403
Report Number3003442380-2024-02536
Device Sequence Number6989425
Product Code FPA
UDI-Device Identifier05705244020306
UDI-Public05705244020306
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/01/2026
Device Lot Number6000281
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date05/19/2024
Patient Sequence Number1
Patient SexUnknown